For US Healthcare Professionals Only
Acetaminophen has been the first line of therapy
for pediatric analgesia/antipyresis for decades.
We just cleaned it up.
Introducing Genexa Infants' and Kids' Pain & Fever - acetaminophen in oral suspension.
Genexa Infants' and Kids' Pain & Fever medicines are made with acetaminophen – the same active ingredient as Children's Tylenol® for safe and effective analgesia/antipyresis.
Genexa medicines meet all relevant FDA, GMP and quality standards. Most are certified vegan and all are certified gluten-free and non-GMO.
Genexa medicines offer the active ingredients you rely on, but formulated with clean inactive ingredients. Clean defined as no artificial dyes, sweeteners or preservatives, and common allergens.
Parents today are seeking clean options.
Source: MRI Simmons, 2020; YouGov, 2019
A study from MIT found that a majority of medications contain ingredients that could cause adverse reactions, underscoring the need to maximize the tolerability and safety of medications and their inactive ingredients.
Source: ''Inactive'' ingredients in oral medications.” Traverso Daniel Reker, Steven M. Blum, Christoph Steiger, Kevin E. Anger, Jamie M. Sommer, John Fanikos and Giovanni; 2019